Alert archive / Mississippi / Frost Advisories in 2016
Frost Advisory 7, NWS Memphis, TN
NWS Memphis, TN issued this frost advisory at Nov 12, 2016, 3:19 AM CST for 9 counties in Arkansas; 12 counties in Mississippi; 4 counties in Tennessee. It took effect at Nov 12, 2016, 11:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2016, 3:19 AM CST (09:19 UTC)
- In effect from
- Nov 12, 2016, 11:00 PM CST
- Expired
- Nov 13, 2016, 9:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Memphis, TN
All 25 counties
Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Poinsett County, AR, St. Francis County, AR, Alcorn County, MS, Benton County, MS, DeSoto County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Prentiss County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Fayette County, TN, Lauderdale County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 28 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 9.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
761 WWUS74 KMEG 120919 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 319 AM CST SAT NOV 12 2016 ...FREEZING TEMPERATURES POSSIBLE TONIGHT ACROSS PORTIONS OF THE MID SOUTH... .HIGH PRESSURE WILL BUILD OVER THE MID SOUTH TONIGHT IN THE WAKE OF A COLD FRONT. LIGHT WINDS...CLEAR SKIES...AND DRY AIR WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S OVER MUCH OF THE AREA LATE TONIGHT. A WIDESPREAD FROST IS EXPECTED TONIGHT... WITH SOME AREAS IN WEST TENNESSEE EXPECTED TO REACH THE FREEZING MARK FOR A FEW HOURS AROUND SUNRISE. ARZ017-018-026>028-035-036-048-049-MSZ001>009-012>014-TNZ048-049- 088-089-122200- /O.NEW.KMEG.FR.Y.0007.161113T0600Z-161113T1500Z/ LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-CROSS-CRITTENDEN- ST. FRANCIS-LEE AR-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN- TISHOMINGO-TUNICA-TATE-PRENTISS-PANOLA-LAFAYETTE-UNION-LAUDERDALE- TIPTON-SHELBY-FAYETTE- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... MARIANNA...SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...ASHLAND... RIPLEY MS...CORINTH...IUKA...TUNICA...SENATOBIA...BOONEVILLE... BATESVILLE...OXFORD...NEW ALBANY...RIPLEY TN...COVINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON... SOMERVILLE...OAKLAND 319 AM CST SAT NOV 12 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. * TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP INTO THE MID 30S TONIGHT...RESULTING IN A WIDESPREAD FROST. * TIMING...MIDNIGHT TO 9 AM SUNDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ARZ008-009-MOZ113-115-TNZ001>004-019>022-050>055-090>092-122200- /O.NEW.KMEG.FZ.A.0002.161113T0600Z-161113T1500Z/ RANDOLPH-CLAY-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER- GIBSON-CARROLL-BENTON TN-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... KENNETT...CARUTHERSVILLE...TIPTONVILLE...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... CAMDEN...BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON... PARSONS...DECATURVILLE...BOLIVAR...SELMER...SAVANNAH 319 AM CST SAT NOV 12 2016 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER 30S TONIGHT. * TIMING...MIDNIGHT TO 9 AM SUNDAY. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JOHNSON
3 follow-up statements
056 WWUS74 KMEG 122008 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 208 PM CST SAT NOV 12 2016 ...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS PORTIONS OF THE MID-SOUTH... .HIGH PRESSURE WILL BECOME CENTERED OVER THE MID-SOUTH TONIGHT IN THE WAKE OF A COLD FRONT. AS A RESULT...LIGHT WINDS...CLEAR SKIES...AND DRY AIR WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S OVER MUCH OF THE AREA LATE TONIGHT. A WIDESPREAD FROST IS EXPECTED TONIGHT... WITH SOME AREAS IN WEST TENNESSEE...THE MISSOURI BOOTHEEL...AND EXTREME NORTHEAST ARKANSAS EXPECTED TO REACH THE FREEZING MARK FOR A FEW HOURS AROUND SUNRISE. ARZ008-009-MOZ113-115-TNZ001>004-019>022-050>055-090>092-131100- /O.UPG.KMEG.FZ.A.0002.161113T0600Z-161113T1500Z/ /O.NEW.KMEG.FZ.W.0003.161113T0600Z-161113T1500Z/ RANDOLPH-CLAY-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER- GIBSON-CARROLL-BENTON TN-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... KENNETT...CARUTHERSVILLE...TIPTONVILLE...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... CAMDEN...BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON... PARSONS...DECATURVILLE...BOLIVAR...SELMER...SAVANNAH 208 PM CST SAT NOV 12 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER 30S TONIGHT. * TIMING...MIDNIGHT TO 9 AM SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ017-018-026>028-035-036-048-049-MSZ001>009-012>014-TNZ048-049- 088-089-131100- /O.CON.KMEG.FR.Y.0007.161113T0600Z-161113T1500Z/ LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-CROSS-CRITTENDEN- ST. FRANCIS-LEE AR-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN- TISHOMINGO-TUNICA-TATE-PRENTISS-PANOLA-LAFAYETTE-UNION-LAUDERDALE- TIPTON-SHELBY-FAYETTE- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... MARIANNA...SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...ASHLAND... RIPLEY MS...CORINTH...IUKA...TUNICA...SENATOBIA...BOONEVILLE... BATESVILLE...OXFORD...NEW ALBANY...RIPLEY TN...COVINGTON... BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON... SOMERVILLE...OAKLAND 208 PM CST SAT NOV 12 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP INTO THE MID 30S TONIGHT...RESULTING IN A WIDESPREAD FROST. * TIMING...MIDNIGHT TO 9 AM SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AC3
562 WWUS74 KMEG 130448 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1048 PM CST SAT NOV 12 2016 ...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS PORTIONS OF THE MID-SOUTH... .HIGH PRESSURE WILL BECOME CENTERED OVER THE MID-SOUTH TONIGHT IN THE WAKE OF A COLD FRONT. AS A RESULT...LIGHT WINDS...CLEAR SKIES...AND DRY AIR WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO MID 30S OVER MUCH OF THE AREA. WIDESPREAD FROST IS EXPECTED TONIGHT...WITH AREAS IN WEST TENNESSEE...THE MISSOURI BOOTHEEL...AND NORTHEAST ARKANSAS EXPECTED TO REACH AT OR BELOW FREEZING. ARZ017-018-026>028-TNZ048-049-131100- /O.UPG.KMEG.FR.Y.0007.161113T0600Z-161113T1500Z/ /O.EXB.KMEG.FZ.W.0003.161113T0500Z-161113T1500Z/ LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-LAUDERDALE-TIPTON- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...RIPLEY TN...COVINGTON 1048 PM CST SAT NOV 12 2016 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP INTO THE LOW 30S TONIGHT...RESULTING IN A FREEZE. * TIMING...CURRENT TO 9 AM SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ008-009-MOZ113-115-TNZ001>004-019>022-050>055-090>092-131100- /O.EXT.KMEG.FZ.W.0003.161113T0500Z-161113T1500Z/ RANDOLPH-CLAY-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER- GIBSON-CARROLL-BENTON TN-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... KENNETT...CARUTHERSVILLE...TIPTONVILLE...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... CAMDEN...BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON... PARSONS...DECATURVILLE...BOLIVAR...SELMER...SAVANNAH 1048 PM CST SAT NOV 12 2016 ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM CST SUNDAY... * TEMPERATURE...TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S TONIGHT. * TIMING...CURRENT TO 9 AM SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ035-036-048-049-MSZ001>009-012>014-TNZ088-089-131100- /O.EXT.KMEG.FR.Y.0007.161113T0500Z-161113T1500Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DESOTO-MARSHALL-BENTON MS- TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-PANOLA-LAFAYETTE- UNION-SHELBY-FAYETTE- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... MARIANNA...SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...ASHLAND... RIPLEY MS...CORINTH...IUKA...TUNICA...SENATOBIA...BOONEVILLE... BATESVILLE...OXFORD...NEW ALBANY...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...OAKLAND 1048 PM CST SAT NOV 12 2016 ...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM CST SUNDAY... * TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP INTO THE MID 30S TONIGHT...RESULTING IN A WIDESPREAD FROST. * TIMING...CURRENT TO 9 AM SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JAB
479 WWUS74 KMEG 130919 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 319 AM CST SUN NOV 13 2016 ...FREEZING TEMPERATURES WILL AFFECT PORTIONS OF THE MID- SOUTH EARLY THIS MORNING... .HIGH PRESSURE HAS BUILT OVER THE MID SOUTH THIS MORNING... RESULTING IN LIGHT WINDS...CLEAR SKIES...AND DRY AIR. THIS HAS ALLOWED TEMPERATURES TO FALL INTO THE UPPER 20S TO MID 30S OVER MUCH OF THE AREA. TEMPERATURES ARE FORECAST TO FALL BELOW FREEZING ACROSS MUCH OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND WEST TENNESSEE. TEMPERATURES WILL BE JUST ABOVE FREEZING FARTHER SOUTH INTO NORTH MISSISSIPPI...BUT AREAS OF FROST ARE EXPECTED TO DEVELOP. TEMPERATURES WILL WARM ABOVE FREEZING BY 9 AM. ARZ008-009-017-018-026>028-MOZ113-115-TNZ001>004-019>022-048>055- 090>092-131500- /O.CON.KMEG.FZ.W.0003.000000T0000Z-161113T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL- BENTON TN-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER- HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... KENNETT...CARUTHERSVILLE...TIPTONVILLE...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... CAMDEN...RIPLEY TN...COVINGTON...BROWNSVILLE...ALAMO...JACKSON... HENDERSON...LEXINGTON...PARSONS...DECATURVILLE...BOLIVAR... SELMER...SAVANNAH 319 AM CST SUN NOV 13 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...27 TO 32 DEGREES. * TIMING...THROUGH 9 AM THIS MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ035-036-048-049-MSZ001>009-012>014-TNZ088-089-131500- /O.CON.KMEG.FR.Y.0007.000000T0000Z-161113T1500Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DESOTO-MARSHALL-BENTON MS- TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-PANOLA-LAFAYETTE- UNION-SHELBY-FAYETTE- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... MARIANNA...SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...ASHLAND... RIPLEY MS...CORINTH...IUKA...TUNICA...SENATOBIA...BOONEVILLE... BATESVILLE...OXFORD...NEW ALBANY...BARTLETT...GERMANTOWN... COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...OAKLAND 319 AM CST SUN NOV 13 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE/FROST COVERAGE...33 TO 36 DEGREES...RESULTING IN A WIDESPREAD FROST. * TIMING...THROUGH 9 AM THIS MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JOHNSON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Nov 11, 11:40 PM CST, 3 hours 39 minutes earlier.
Area forecast discussion, Nov 11, 11:40 PM CST, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1140 PM CST Fri Nov 11 2016 .UPDATE... Updated for the 06z Aviation Discussion. && .PREV DISCUSSION... /issued 647 PM CST Fri Nov 11 2016/ UPDATE... Updated to increase evening winds DISCUSSION... Tightest pressure gradient behind the front will move through the Midsouth over the next 6 to 8 hours...with northeast winds of 10 to 15mph spreading south along and west of the Mississippi River. Occasional gusts to 20 mph are also anticipated. Have adjusted the evening forecast accordingly. All other forecast parameters appear to be on track. JAB && .PREV DISCUSSION... /issued 323 PM CST Fri Nov 11 2016/ At 230 PM, temperatures are in the mid 60s to just above the 70 degree mark. A weak and dry 'cool' front is bisecting the area, from Jackson, Tennessee into Memphis and back through Little Rock, Arkansas. Just a few clouds are accompanying the frontal boundary with a northwest wind around 10 MPH. For tonight, a well mixed boundary layer, due to surface gradient winds, will keep temperatures from dropping off too much. Expect lows in the low to mid 40s areawide, with a few areas possibly dropping into the upper 30s. Frost is not expected. Saturday will likely be the coolest of the next seven days, as moderate CAA filters in all day tomorrow. Highs will remain in the upper 50s to lower 60s. A 1028mb surface high will become nearly centered over the Mid-South by early Sunday morning. This will set up nearly perfect radiational cooling conditions. Clear skies, calm winds, and a dry airmass will allow temperatures to fall into the 30s areawide. Frost will likely be widespread across the northern half of the FA, with a few areas receiving a light freeze. Some frost is expected in low lying areas of north Mississippi, but less confidence exists at this point. Will continue the mention of frost and a light freeze in the HWO. Quiet weather for Sunday, with temperatures near seasonal highs in the low to mid 60s. By Monday, upper level flow will shift northwesterly and another cold front will move through the lower Mississippi Valley. Large scale models continue to show a mostly dry FROPA. Surface high pressure will build in for the rest of the week leading to slightly above normal temperatures with continued dry conditions. Expect highs around 70 with lows around 50 each day. By Friday, a large trof will dig across the Plains and lift northeastward into the Great Lakes region by Saturday morning. At the surface, an associated cold front is expected to move through the Mid-South sometime late Friday night into Saturday morning. A decent chance of showers and thunderstorms will accompany the front. AC3 && .AVIATION...06z TAF VFR conditions will prevail through the period. Although a few high clouds may be around early in the period...skies should quickly clear later tonight as much drier air filters over the area. Northeast winds greater than 8 kts will continue through the remainder of tonight and Saturday. Winds should diminish to light and variable by Saturday evening. JLH && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Nov 11, 4:27 AM CST, 22 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 427 AM CST FRI NOV 11 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-121200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 427 AM CST FRI NOV 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AREAS OF FROST MAY DEVELOP ACROSS PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...PORTIONS OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI SATURDAY NIGHT AS LOW TEMPERATURES DROP INTO THE MID 30S. SOME AREAS MAY EVEN EXPERIENCE A LIGHT FREEZE EARLY SUNDAY MORNING. A FROST ADVISORY WILL LIKELY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 3:19 AM CST | Freeze Watch | MEG | Clay, Randolph | 11 hr |
| Nov 12, 2:08 PM CST | Freeze Warning | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more | 19 hr |
Nearby
Frost Advisories in Mississippi, 2016Frost Advisories in Arkansas, 2016Frost Advisories in Tennessee, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.